| Model Number |
G15146 |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.E1 - title: radiologist.E1 - phone number: (b)(6).G4 - pma/510(k) #: preamendment.H3 - device anticipated but not yet returned.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
It was reported that the stent of a filiform double pigtail ureteral stent set was difficult to advance over the wire guide.Prior to patient insertion during a double j stent placement procedure in the ureter, the stent could not be advanced over the wire guide during deployment.The user used an alternative silicone stent to complete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.